| Model Number |
35700BAX |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum pump failed downstream occlusion test.This occurred during preventive maintenance testing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1 initial reporter phone no.: (b)(6).The device was received for evaluation.During functional testing, the customer reported ¿failed downstream occlusion test¿ was not reproduced.The device was tested for downstream occlusion test with passing results.A review of the event history log revealed multiple occurrences of downstream occlusion messages, however test failures cannot be determined through the log.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be tubing guide set-up out of adjustment.The tubing guide will be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.